U.S. doctors online nowAsk doctors free
United Kingdom
A 22-year-old female asked:

i had an medical abortion 2 weeks ago and i'm gettin pains in my vagina and gettin brown discharge what is this and can it make me infertile?

1 doctor answer1 doctor weighed in
Dr. Morton Levitt
A Verified Doctor answered
A US doctor answered Learn more
Post Procedure D/C: A brown discharge and some pain right after an instrument procedure is not uncommon, and is the body's way of cleaning out the debrided tissues. Normally, these should subside in a week or so. If the symptoms continue much longer, it would be prudent to consult your gynecologist. Make an appointment sooner if you develop a fever or the discharge becomes heavier.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.